Can joint pain be the side effect of taking ROSUVAS for high cholesterol?
Iam taking ROSUVAS F10 for the last 6 months for my high cholesterol (triglycerides). Earlier I was taking LORLIP for 6 - 7 years. Due to frequent non availability of Lorlip my doctor changed the medicine. My cholesterol level is normal with ROSUVAS F10. But I am suffering from knee joint pain (both legs) for the last 4-5 months. Is it due to side effect of ROSUVAS F10?
important side effect of rosuvas or rosuvastatin include nausea. muscle pain, dizziness, heartburn, headache and joint pain. so, your joint pain in knee joint may be due to rosuvas F 10 side effect. but for confirmation you have to exclude another cause of joint pain according to your age e.g. osteoarthritis.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]